# SDR SWAA2025061780862

- Difficulty date: June 11, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 41,114 hours, 19,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND AIRFRAME SIDE ASSIST HANDLES NEED SECURED.  SECURED L2 DOOR ASSIST HANDLE AND HANDLE NEXT TO L2 DOOR IAW AMM 52-13-31-400-802 AND AMM 25-21-25-420-801.
